# SDR MALA050286

- Difficulty date: March 19, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 15,406 hours, 16,943 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: QR5OV
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PITOT HEAT ILLUMINATED INFLIGHT.  CREW DECIDED TO RETURN TO MSP RATHER THAN BYPASS EAU TO RHI.  REPLACED 5HG CURRENT SENSOR P/N ON/OFF QR5OV.  LT PITOT HEAT CHECKS GOOD IAW SF340 MM CH 30.
